MAUDE Adverse Event Report: ALCON LABORATORIES IRELAND LTD. CLAREON IOL WITH THE AUTONOME DELIVERY SYSTEM; INTRAOCULAR LENS

ALCON LABORATORIES IRELAND LTD. CLAREON IOL WITH THE AUTONOME DELIVERY SYSTEM; INTRAOCULAR LENS
Model Number CNA0T0
Medical Device Problem Code Failure to Advance (2524)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 09/03/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
 
Event or Problem Description
A physician reported that during surgery, lens did not come out from the injector.The intraocular lens (iol) was not inserted into a patient's eye.The surgery was completed after replacing the product with another one.Additional information was received stating that the plunger of the device was advanced to the outside of the nozzle, and the lens had already come out of the device.
 
Additional Manufacturer Narrative
Additional information was provided in d.4., d.9., h.3., h.6.And h.11.The product was returned for analysis, and the reported complaint could not be observed.Intraocular lens (iol) was returned outside of the device.The device was received loose in the product carton.The lock-out assembly has been removed.Viscoelastic is observed in the device.The plunger has been fully advanced outside the nozzle.No damage observed.The lens was returned outside of the device.Solution is dried on the iol.The product investigation could not identify the root cause for the reported complaint "plunger advanced to the outside the nozzle and lens already come out of device" as the lens was returned outside of the device.Due to this, we are unable to confirm the lens and the plunger position for advancement and determine a root cause.The reported complaint is lacking in relevant information such as details around the observed defect/issue.Based on the results from the product history record, the products met release criteria.The manufacturer internal reference number is: (b)(4).

Brand Name
CLAREON IOL WITH THE AUTONOME DELIVERY SYSTEM
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
ALCON LABORATORIES IRELAND LTD.
cork business&technology park
model farm road
cork 00000
EI  00000
Manufacturer (Section G)
ALCON LABORATORIES IRELAND LTD.
cork business&technology park
model farm road
cork 00000
EI   00000
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
8007579780
MDR Report Key23211482
Report Number9612169-2025-01973
Device Sequence Number18344938
Product Code HQL
UDI-Device Identifier00380652396530
UDI-Public(01)00380652396530(17)290121(11)250123(10)25980602
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P190018
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCNA0T0
Device Lot Number25980602
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 09/11/2025
Supplement Date Received by Manufacturer12/01/2025
Initial Report FDA Received Date10/03/2025
Supplement Report FDA Received Date12/24/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/23/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown